# SDR AALA20160531011

- Difficulty date: May 28, 2016
- Submitted: May 31, 2016
- Operation: Air carrier
- Aircraft: N773AN
- Make and model: Boeing 777223
- Aircraft serial: 29583
- Aircraft time: 70,519 hours, 8,765 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Pin
- Part number: MS1656217
- Condition: Broken
- Location: Exit Sign
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GNDED.  EXIT SIGN AT ROW 21 IS DANGLING FROM CEILING.  R & R BROKEN CONNECTOR PIN IAW AMM 33-51-01.  OPERATIONAL CHECK NORMAL.
